# SDR COMA9960522

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 6003401717
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR MEMBER (P/N 600-34017-17) AT FS 280 IS CRACKED L/2, APPROXIMATELY 1 TO THE RIGHT OF FLOOR SUPPORT AT RBL 9.  PERFORMED A MAJOR REPAIR TO CRACKED FLOOR MEMBER (P/N 600-34017-17) AT FS 280 IAW WVAC EO 601R-53-0325A.
